It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 08:26 AM   #1
Junior Member
(male)
 
Join Date: Feb 2007
Location: Los Angeles
Posts: 42
nocode112 HB User
only off 9 days-depressed again

to go back on the paxil or no is the question for me this morning. i quit becuase of the usual-libido loss, sluggish, etc.... but no anxiety/depression on 20 mg of paxil

after a 3-4 day stint of feeling good coming off the meds, it seems that my depression has come back 2 fold. is this possible? most people complain about "brain zaps" or flu symptoms when having come off meds. thats not what i am talking about, I mean having the most depressed, vivid dreams. it feels terrible. anyone ever noticed this (the severe depressing dreams that is) when having come off their meds?

thanks!

 
Old 09-03-2007, 01:08 PM   #2
Inactive
(female)
 
Join Date: Mar 2007
Location: South Carolina
Posts: 174
karen51 HB User
Wink Re: only off 9 days-depressed again

I think it is completely possible for the depression to come back 2 fold. I am sure I have been there, it is hard to keep up with my episodes!! I found that Cymbalta has helped me more than anything, but it might still cause the libido problem. Right now, for me that is a GOOD thing. Keeps me out of trouble, lol.

I have more energy, no panic attacks and the depression is under control. Not completely gone, but I think sometimes my circumstances just suck so bad, that is would be impossible for anyone to be happy. I just have to count my blessings for sure!! I am only one step from being in a shelter, or I have to live with my family. This is better physically, but emotionally I have to battle to keep my head up.

I have been through the gamut of anti-depressants, and the one that seemed to not affect libido, I think was Wellbutrin. I don't know how severe your depression is, but I hope you can find something that will work for you!!

karen 51

 
Sponsors Lightbulb
   
Old 09-05-2007, 12:36 PM   #3
Senior Member
(male)
 
Join Date: Jul 2003
Posts: 289
Breezes HB User
Re: only off 9 days-depressed again

Excessive vivid dreaming is common with depression. Antidepressants suppress REM sleep. You might try resuming a low dose of the med. You could try exercise. Exercise suppresses REM sleep and is good for depression and libido.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Wellbutrin stopping only on for a few days ninip Depression 3 05-08-2010 04:25 PM
stopping Wellbutrin only been on a few days ninip Anxiety 1 04-25-2010 04:53 PM
exp with Meds everyday vs only when needed HrIgoAgn ADD / ADHD 6 08-25-2009 08:41 AM
period is only 20 days long.. what could be happening? thaele Women's Health 1 10-20-2008 06:56 AM
Anyone else have abnormal MRI only? jade75 Multiple Sclerosis 1 03-17-2008 04:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!